# SDR DHL2006764501

- Difficulty date: March 30, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 55,472 hours, 29,948 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED LE CRACKED AT NR 4 SLAT OB TRACK CUTOUT, MARKED.  REMOVED FASTENERS FOR ACCESS AT LT WING FIXED LE AT NR 4 SLAT OB TRACK CUTOUT IAW B727 SRM 51-30-2.  STOP DRILLED CRACK .250 TERMINATED AT END OF CRACK IAW B727 SRM 51-10-1, NDT ACCOMPLISHED 727 HFEC INSP 51-00-00 FIG 23.  NO CRACKS.  FABRICATED REPAIR DOUBLER MAT USED 301 1/2 HD .025 PO NR 9002787, DIM. 7"BY 5".  1 FILLER MAT USED 301 1/2 HD .040 PO# 9002329 DIM 7"BY 2" AND 2 STRAPS MAT USED 2024T3 .063 PO# 9002320 DIM 2 1/2"BY 3/4" IAW B727 SRM 57-30-4 FIG 9.  TREATED AND PRIMED PART AND AREA  IAW B727 SRM 51-10-2.  INSTALLED REPAIR IAW B727 SRM 57-30-4 FIG 9.
